MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN 100 W/GRIPTION 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN 100 W/GRIPTION 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-31-048
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent total hip revision for a pinnacle liner dissociation.Liner and cup were removed and revised to dual mobility construct.Doi: (b)(6) 2012, dor: (b)(6) 2021, affected side: unknown hip.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and h6 (patient).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
A.No lot numbers available.B.Duration of delay was minimal, but this procedure was due to a product failure.C.Right hip.D.Nothing broke.3.The stem was not revised.-----------on (b)(6) 2012, the patient had a right total hip arthroplasty to address osteoarthritis of right hip.Depuy components were used during this procedure.The patient was implanted with a pinnacle cup 48 od 32id and a poly liner.No part number/lot numbers were provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this complaint was received for examination.The photo investigation can confirm the reported allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the required lot code was not provided.

Brand Name
PINN 100 W/GRIPTION 48MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13205473
Report Number1818910-2022-00510
Device Sequence Number19970831
Product Code KWA
UDI-Device Identifier10603295010180
UDI-Public10603295010180
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K090998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-31-048
Device Catalogue Number121731048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer01/19/2022
02/14/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date01/26/2022
02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX48OD; DELTA CER HEAD 11/13 32MM +0; PINN 100 W/GRIPTION 48MM; SROM*STM ST,36+8L NK,18X13X160
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale